# SDR CALA2015040600251

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 23,199 hours, 7,907 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH CTR FUEL PUMPS INOPERATIVE.  NO LOW FUEL PRESS LIGHTS ILLUMINATED.  NO FUEL CONFIG MSG ON FUEL QTY INDICATORS.  CTR PUMPS RETURNED OPERATIONAL AFTER SEVERAL ATTEMPTS OF CYCLING PUMPS ON & OFF.  ACCOMPLISHED ENG FUEL FEED PUMPS FUNCTIONAL TEST IAW MM 28-22 -00 & CTR PUMPS AUTO SHUTOFF TEST IAW MM28-22-00-720-805, BOTH OPERATIONS NORMAL. TAXI CREW REPORTS NORMAL CTR PUMP.  OPERATIONS ALSO WITH ENG RUN.
